Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I am having diarrhea for 5 days and medicines are not helping. Should I consult a doctor ?

I have had diarrhea for 5 days now...the watery stools are gone, but still very loose. Initially suspected food poisining, but don t think it s the case (no one else got sick). Seems to hit me mostly during the early morning hours...3am or so. No real cramping, just discomfort. Pepto and other anti-diarrhea meds aren t helping. Is this just a bug that needs to run its course or do I need meds from the doctor?
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello and welcome to healthcare magic forum.
Homoepathically speaking this diarrhea is not due some bug but a predisposition. which will go away by just correcting your diet for sometime. Otherwise if you need a medicine which is mild yet powerful in stopping your trouble then I would advise you to tke sulphur 30 6 pills once at night before sleeping. for five days and you will get a good releif.

wishing you good health!
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor